MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER NAVIGATOR¿; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC - SPENCER NAVIGATOR¿; ENDOSCOPE AND/OR ACCESSORIES
Model Number M0062502020
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator ureteral access sheath was used in the ureter during an ureteroscopy and laser lithotripsy procedure performed on (b)(6) 2018.According to the complainant, during the procedure, the inner sheath sheared off.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator ureteral access sheath was used in the ureter during an ureteroscopy and laser lithotripsy procedure performed on (b)(6) 2018.According to the complainant, during the procedure, the inner sheath sheared off.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.Additional information received on 04apr2018.It was reported that no part of the device was left inside the patient.

Brand Name
NAVIGATOR¿
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key7396848
Report Number3005099803-2018-01023
Device Sequence Number61548
Product Code KOG
UDI-Device Identifier08714729429944
UDI-Public08714729429944
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K030956
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/19/2017
Device Model NumberM0062502020
Device Catalogue Number250-202
Device Lot Number18658411
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/19/2018
Supplement Date Received by Manufacturer04/04/2018
Initial Report FDA Received Date04/04/2018
Supplement Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1